# SDR 9622119960

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47163
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE INTERCOSTAL END FITTING AT THE FS 598 FRAME BETWEEN LONGERON 27L AND 28L.  REPLACED FITTING (P/N 9915553-5N) PER SRM 51-30-5.
